# SDR ASAA2022070238896

- Difficulty date: July 2, 2022
- Submitted: July 5, 2022
- Operation: Air carrier
- Aircraft: N926AK
- Make and model: Boeing 737-9
- Aircraft serial: 43314
- Aircraft time: 1,530 hours, 451 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Actuator
- Part number: 676000141
- Part serial: 6760001414830
- Condition: Faulty
- Location: R Ram Air Inlet
- Part time: 1,524 hours, 449 cycles
- Stage of operation: LD
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

AFTER LANDING MAINT LIGHT ON OVERHEAD PANEL ILLUMINATED. GROUNDED - YES. STATUS PAGE SHOWING MSG: PACK RAM AIR SYSTEM R, MAINT MESSAGE 21-55001. B737-9 IFIM TASK 21-51-00-810-802, FOUND GOOD VOLTAGE AT RIGHT FORWARD RAM AIR ACTUATOR CONNECTOR D14394. BAD RIGHT FORWARD RAM ACTUATOR M2797. REMOVED AND REPLACED RIGHT FWD RAM ACTUATOR PER B737-9 AMM 21-51-21. ACCOMPLISHED IBIT TASK 21-00-00-730-801, PASSED.
